American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Andrew Suk. On the Erd\H{o}s-Szekeres convex polygon problem. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard. Regular systems of paths and families of convex sets in convex position. Trans. Amer. Math. Soc. 368 (2016) 3271-3303.
Abstract, references, and article information   
View Article: PDF

[3] Tomáš Hejda and Edita Pelantová. Spectral properties of cubic complex Pisot units. Math. Comp. 85 (2016) 401-421.
Abstract, references, and article information   
View Article: PDF

[4] Doowon Koh and Hae-Sang Sun. Distance sets of two subsets of vector spaces over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[5] Andrei M. Raigorodskii. Cliques and cycles in distance graphs and graphs of diameters. Contemporary Mathematics 625 (2014) 93-109.
Book volume table of contents   
View Article: PDF

[6] Driss Essouabri and Ben Lichtin. $k-$point Configurations of Discrete Self-Similar Sets. Contemporary Mathematics 600 (2013) 21-50.
Book volume table of contents   
View Article: PDF

[7] János Pach and Gábor Tardos. Tight lower bounds for the size of epsilon-nets. J. Amer. Math. Soc. 26 (2013) 645-658.
Abstract, references, and article information
View Article: PDF

[8] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[9] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[11] A. Iosevich and M. Rudnev. Erdös distance problem in vector spaces over finite fields. Trans. Amer. Math. Soc. 359 (2007) 6127-6142. MR 2336319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Hofmann and A. Iosevich. Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics. Proc. Amer. Math. Soc. 133 (2005) 133-143. MR 2085162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. Morris and V. Soltan. The Erdos-Szekeres problem on points in convex position -- a survey. Bull. Amer. Math. Soc. 37 (2000) 437-458. MR 1779413.
Abstract, references, and article information   
View Article: PDF

[14] Péter Komjáth. A decomposition theorem for ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 120 (1994) 921-927. MR 1169038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia